Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Side effects of Finabald

Hi, I was on Finabald 2 mg tables for 6 months and then on finabald 1mg for 9 months as a part of hair loss treatment . Now i discontinued. I am having severe acidic problem also headache . Is it a side effect of Finabald? And If yes, Is the side effect long term? How to overcome? My age is 29.
Asked On : Mon, 18 Jul 2011
Answers:  5 Views:  4205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
it is finasteride tab and very effective in baldness
it has side effect also
headache is known and common side effect but acidity may be related to ur stress or diet
better to consult doctor and start medicine
for acidity take antacid medicine
if it is more than better to stop finabald.
Answered: Mon, 18 Jul 2011
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Rajeshkant Saihgal's  Response
may or may not be.
but if you are feeling hyperacidity problrm,you can take PPI group of drug with it.
it will solve the problem
Answered: Mon, 18 Jul 2011
I find this answer helpful

 1 user finds this helpful

  User's Response
is taking finabald is shows any side effect related to sexual
Answered: Sat, 17 Sep 2011
  User's Response
The side effects noted from a scientifical study include:

Erectile Dysfunction (1.3%)
Decreased Libido (1.8%)
Decreased volume of ejaculation (0.8%)
Breast tenderness or Enlargement

Answered: Sat, 17 Sep 2011
I find this answer helpful
  Anonymous's Response
I have been told to use Finabald 1 mg tab for next 3 month. I read that it has some side effect related to sexual health.Please suggest me, how far it is true? Does it depends on doses? Is it reversible or irreversible?
Answered: Tue, 19 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor